# SDR V0XR201203090005

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,195 hours, 36,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 854106278
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FWD/OTBD CORNER CUT OUT FOR MLG DOOR DAMAGED.  REPAIRED DAMAGE ON FWD/OTBD CORNER MLG DOOR CUT OUT ON LT NACELLE IAW RD 8-54-874, PERMANENT REPAIR FOR CRACK DAMAGE AT FWD UPPER CORNERS OF MLG DOOR OPENING.
